# SDR S2YA05011

- Difficulty date: February 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N352SK
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- System (JASC): 5280 · Landing Gear Doors
- Part: Rod
- Part number: 001A3221A500000
- Condition: Sheared
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 2343 - MKE-CMH - AFTER TAKEOFF, THE CREW NOTICED A NOSE VIBRATION BELIEVING THAT THE GEAR DOOR MIGHT NOT BE FULLY CLOSE.  THE CREW MADE AN AIR TURN BACK TO MKE.  MAINTENANCE INSPECTED THE A/C AND REPLACED THE LEFT FORWARD NOSE LANDING GEAR DOOR SHEAR ROD.  AFTER OPERATIONAL AND RIG CHECKS WERE GOOD THE A/C WAS RETURNED TO SERVICE WITH NO OTHER DISCREPANCIES NOTED.  (M)
